Construction of self-dual codes over $\mathbb F_{2} + u\mathbb F_{2}$
Bull. Korean Math. Soc. 2012 Vol. 49, No. 1, 135-143
https://doi.org/10.4134/BKMS.2012.49.1.135
Published online January 1, 2012
Sunghyu Han, Heisook Lee, and Yoonjin Lee
Korea University of Technology and Education, Ewha Womans University, Ewha Womans University
Abstract : We present two kinds of construction methods for self-dual codes over $\mathbb F_2+u\mathbb F_2$. Specially, the second construction (respectively, the first one) preserves the types of codes, that is, the constructed codes from Type II (respectively, Type IV) is also Type II (respectively, Type IV). Every Type II (respectively, Type IV) code over $\mathbb F_2+u\mathbb F_2$ of free rank larger than three (respectively, one) can be obtained via the second construction (respectively, the first one). Using these constructions, we update the information on self-dual codes over $\mathbb F_2+u\mathbb F_2$ of length $9$ and $10$, in terms of the highest minimum (Hamming, Lee, or Euclidean) weight and the number of inequivalent codes with the highest minimum weight.
Keywords : self-dual code, building-up construction, codes over ring, $\mathbb F_2 + u\mathbb F_2$
MSC numbers : Primary 94B60
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd